Posted 6/3/2009 8:04 PM (GMT -6)
Ok, I have never posted anything online before.
I am needing help finding out what is wrong with me!
I had a baby 7 week ago. Almost 2 weeks after childbirth (c-section), I developed a temp (101.8) and had to go to ER- diagnosis bronchitis and possible mastitis (?) Given 3 doses of Clindamycin, developed allergic reaction (redness and swelling of face)- given one dose of Levaquin, had severe burning and numbness in my hands several hours later- I discontinued immediately. Also stopped breatfeeding. Prescribed Keflex, had another reaction, no longer on any antibiotics. Symptoms continued of numbness in my hands/fingers, along with nausea/vomiting, severe joint pain in neck, knees, hands, fingers, elbows, shoulders to the point that I become bedridden for a few days. My PCP prescribed Medrol dose pack, and symptoms went away. They returned a few days later- My PCP then took my Sed Rate, and came back at 50 even after steroids, elevated WBC. I then took Prednisone Taper, last dose was Monday, and symptoms disappeared, except for numbness in fingers. Then last night the symptoms returned -The pain in the middle of the night as almost unbearable. The pain is now also in my ankles and even my jaw- worse on my right side. Severe knee pain, ankles, hands, fingers.My husband had to lift me to the bathroom b/c I couldn't walk. I tried to keep moving my extremeties last night- stretching my muscles, couldn't sleep b/c I am so worried. I was prescribed Voltaren by PCP, which doesn't seem to be helping much. Today the pain has been better, although tonight I seem to be getting stiff again. He also prescribed Davron today to take at bedtime. I am scheduled to see a Rheumatologist next week. Also saw a Neurologist, who thought it might be Carpel Tunnel (doesn't explain any of the joint pain).
My mom has Lupus (reportedly) and when I was 15, I had an unexplained incident where I was bending in front of fridge, lost all control of my legs and couldn't get up- saw a Rheumatologist- think it was "arthritis"- for years I took Celebrex, knees would swell and ache, esp when I stood on my feet for hours at a job. Symptoms went away in my 20's.
I am wondering what on earth is wrong with me- does any one have any ideas? I wonder if it could be a reaction to the Levaquin dose- I have heard joint pain and Peripheral Neuropathy can be rare side effects- or possibly arthritis, Lupus, or something else.
Thanks for any ideas!